MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number CA-80010
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova usa inc.Manufactures the cardioplegia solution administration adaptor.The incident occurred in park ridge, illinois.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Received a report related to air being entrained every time that they switched from antegrade to retro or visa versa with a cardioplegia solution administration adaptor.The issue occurred during procedure.There was no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: according to follow up with the customer, it was confirmed the same issue has previously occurred ten (10) time on same catalog item and lot (ca-80010, lot: 2416300024).If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Based on the intended use and different configurations of use of cardioplegia adapters, air bubbles are expected to form in the lines in an amount that would not be critical for the patient since the risk that air goes into the systemic circulation is very low.Accordingly, instruction for use prescribes to check that cardioplegia delivery set must be ensured to be free of air prior to cardioplegia solution delivery.In conclusion, this issue is not critical in terms of air management and it is unlikely that air is infused to the patient.Based on the above, the event has been reassessed as not reportable.

Brand Name
CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA USA INC
lindberghstrasse 25
munich CO 80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20735001
Report Number1718850-2024-00040
Device Sequence Number8297774
Product Code DWF
UDI-Device Identifier00803622103780
UDI-Public(01)00803622103780(240)CA-80010(17)270611(10)2416300024
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K993818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA-80010
Device Lot Number2416300024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/21/2024
02/12/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/16/2024
03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown